# SDR DHLA7812009501

- Difficulty date: February 12, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 61,533 hours, 34,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FWD LAVATORY SECTION BS 312 AT STR 13R FRAME WITH CRACK.  REPAIRED FUSELAGE FRAME SECTION AT BS 312 BETWEEN STR, 11R AND STR 14R DUE TO CRACK IAW B727 SRM 53-10-4 FIG 1.
